# SDR WTAA970109

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12044590501
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

LAX - FLAP CONTROL FAULT REPORTED.  FLAP STUCK AT ZERO.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REPLACED FLAP SELECTOR.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
